# SDR ASAA0590094

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 143A1260
- Condition: Damaged
- Location: Fs 500j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND DAMAGED FASTENER HOLE AT BS 500J.  REPAIRED IAW SRM 51-30-01.  (M)
